# SDR DL72S962589

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CK, NR 2 INBD AND OUTBD SLAT ACTUATOR ATTACH BRACKETS CRACKED.  REPAIRED PER MM 57-40-0.
